# SDR VNAA202201071111

- Difficulty date: January 5, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N542EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10321
- Aircraft time: 24,633 hours, 18,647 cycles
- System (JASC): 2770 · Gust Lock Damper System
- Part: Gust Lock
- Condition: False Indication
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

AS PILOT FYING ON SHORT FNAL INTO RWY 16 AT HPN (<500'AGL), GOT A GLD RELATED MASTER CAUTION MSG. DUE TO THE SHORT RUNWAY AND DOWNHILL SLOPE, I COMMENCED A GO-AROUND. MESSAGE EXTINGUISHED DURING THE CLIMB OUT BEFORE I COULD ASCERTAIN THE EXACT MESSAGE. GOT DELAY VECTORS, AND REVIEWED THE QRC/QRH FOR GLD MESSAGES. DISCUSSED WITH FO, AND BECAUSE WE HAD PLENTY OF FUEL (6,000LBS OF TANKER) CONCURRED IN MAKING A SECOND APPROACH, BUT BREAKING IT TO IF THE MESSAGE REAPPEARED. ON SECOND APPROACH, MESSAGE REAPPEARED AND WE WENT AROUND. THIS TIME, FO WAS ABLE TO VERIFY THAT IT WAS GLD NOT ARMED. REVIEWED THE QRH AGAIN, AND MESSAGED DISPATCH TO DISCUSS WHETHER TO DIVERT AND PREFERRED DIVERSION ?ELD (PHL WAS ?LED ALTERNATE DUE TO WEATHER). GIVEN THE REASONS MENTIONED BEFORE (SHORT, DOWNHILL RUNWAY AND TIGHT LANDING NUMBERS) DECIDED TO DIVERT TO PHL FOR: 1) LONGER RUNWAY, 2) ON FIELD PRESENCE OF CONTRACT MX, 3) LIKELY CHANCE OF SWAPPING PLANES IS NEEDED, AND 4) IT WAS THE ?LED ALTERNATE. TROUBLESHOT GLD NOT ARMED CAUTION IAW CRJ700 FIM 27-64-00-810-802-A01. OPS TEST OF GROUND LIFT DUMPING GOOD. CAUTION MESSAGE NOT PRESENT AT THIS TIME.
